# SDR 2007UALA05297

- Difficulty date: December 24, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 26,744 hours, 9,880 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 WILL NOT TEST.  CAPT O2 BOX IS LEAKING.  REPLACED CAPT O2 STOWAGE BOX ASSY, LEAK CHECKED ALL LINES, OPS CHECKED GOOD.
